# SDR FDEA202509081644

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 65,848 hours, 28,090 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N26031
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD MAIN FLAP LOWER SKIN HAS CORROSION, (OUTBOARD FLAP TRACK AREA) UPON FURTHER EVALUATION ON LT WING INBD MAIN FLAP LOWER SKIN CORROSION FOUND OUT OF LIMITS IAW SRM 57-53-01-1A DETAIL I, FIG 101, SHEET 1, NOTE F AND APPLIED PERMANENT REPAIR IN SAME AREA IAW SRM 51-70-10-2R REP 4.
